RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 6, Pages 1280–1283 (Mi dan36673)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotic behavior of the spectrum of operators defined by double Stieltjes operator integrals

S. Yu. Rotfeld

Central Research and Design Institute for the Design of Equipment for pulp and paper industry, Leningrad

Full text: PDF file (427 kB)

Bibliographic databases:
UDC: 513.88+517.948
Presented: В. И. Смирнов
Received: 29.06.1971

Citation: S. Yu. Rotfeld, “Asymptotic behavior of the spectrum of operators defined by double Stieltjes operator integrals”, Dokl. Akad. Nauk SSSR, 202:6 (1972), 1280–1283

Citation in format AMSBIB
\Bibitem{Rot72}
\by S.~Yu.~Rotfeld
\paper Asymptotic behavior of the spectrum of operators defined by double Stieltjes operator integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 6
\pages 1280--1283
\mathnet{http://mi.mathnet.ru/dan36673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0290198}
\zmath{https://zbmath.org/?q=an:0249.47022}


Linking options:
  • http://mi.mathnet.ru/eng/dan36673
  • http://mi.mathnet.ru/eng/dan/v202/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:16
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019